Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Mathematica Slovaca

Editor-in-Chief: Pulmannová, Sylvia

6 Issues per year

IMPACT FACTOR 2017: 0.314
5-year IMPACT FACTOR: 0.462

CiteScore 2017: 0.46

SCImago Journal Rank (SJR) 2017: 0.339
Source Normalized Impact per Paper (SNIP) 2017: 0.845

Mathematical Citation Quotient (MCQ) 2017: 0.26

See all formats and pricing
More options …
Volume 68, Issue 2


Generalized multiplicative derivations in 3-prime near rings

Mohammad Ashraf / Abdelkarim Boua
  • Universite Ibn Zohr Faculte des Sciences Department de Mathematiques Equipe d’equationes fonctionnelles et application (EEFA) B. P. 8106, Agadir Maroc
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ Mohammad Aslam Siddeeque
Published Online: 2018-03-31 | DOI: https://doi.org/10.1515/ms-2017-0104


In the present paper, we introduce the notion of generalized multiplicative derivation in a near-ring N and investigate commutativity of 3-prime near-rings, showing that certain conditions involving generalized multiplicative derivations force N to be a commutative ring. Finally some more results related with the structure of these derivations are also obtained.

MSC 2010: Primary 16W10; 16N60; 16U80

Keywords: derivation; multiplicative derivation; generalized multiplicative derivation; semigroup ideals; commutativity


  • [1]

    Ali, A.—Bell, H. E.—Miyan, P.: Generalized derivations on prime near-rings, Int. J. Math. Math. Sci. 2013, Article ID 170749, 5 pp.Google Scholar

  • [2]

    Bell, H. E.—Mason, G.: On derivations in near-rings. In: Near-Rings and Near-Fields (G. Betsch, ed.), North Holland, Amsterdam, 1987, pp. 31–35.Google Scholar

  • [3]

    Bell, H. E.: On derivations in near-rings II. In: Nearrings, Nearfields and K-Loops, Kluwer Academic Publishers, Dordrecht 426, 1997, pp. 191–197.Google Scholar

  • [4]

    Bell, H. E.—Boua, A.—Oukhtite, L.: Semigroup ideals and commutativity in 3-prime near rings, Comm. Algebra 43 (2015), 1757–1770.CrossrefGoogle Scholar

  • [5]

    Gölbasi, Ö.: Notes on prime near-rings with generalized derivation, Southeast Asian Bull. Math. 30 (2006), 49–54.Google Scholar

  • [6]

    Gölbasi, Ö.: On generalized derivations of prime near-rings, Hacet. J. Math. Stat. 35 (2006), 173–180.Google Scholar

  • [7]

    Gölbasi, Ö.: On prime and semiprime near-rings with generalized derivations, Quaest. Math. 33 (2010), 387–390.CrossrefGoogle Scholar

  • [8]

    Hvala, B.: Generalized derivations in rings, Comm. Algebra 26 (1998), 1147–1166.CrossrefGoogle Scholar

  • [9]

    Kamal, A. A. M.—Al-Shaalan, K. H.: Commutativity of rings and near-rings with generalized derivations, Indian J. Pure Appl. Math. 44, (2013), 473–496.CrossrefGoogle Scholar

  • [10]

    Pilz, G.: Near-rings, 2nd ed., North Holland, American Elsevier, Amsterdam, 1983.Google Scholar

About the article

Received: 2016-01-25

Accepted: 2016-07-22

Published Online: 2018-03-31

Published in Print: 2018-04-25

Citation Information: Mathematica Slovaca, Volume 68, Issue 2, Pages 331–338, ISSN (Online) 1337-2211, ISSN (Print) 0139-9918, DOI: https://doi.org/10.1515/ms-2017-0104.

Export Citation

© 2018 Mathematical Institute Slovak Academy of Sciences.Get Permission

Comments (0)

Please log in or register to comment.
Log in